# SDR ASAA2015091713091

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,185 hours, 10,383 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM COULD NOT TRANSMIT.  COULD RECEIVE VOICE BUT WE COULD NOT TRANSMIT ON SAT 1 OR SAT 2.  ACFT GROUNDED.  ACCOMPLISHED SATCOM COMMUNICATION TEST.  OPS CK GOOD.  REF AMM 23-15-00-730-801.
